Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 49, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 8, 2020, 4:09 PM EDT for Delaware County, Otsego County, New York. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2020, 4:09 PM EDT (20:09 UTC)
- Expired
- Jul 8, 2020, 4:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Delaware County, NY, Otsego County, NY
The radar
The Binghamton radar (KBGM), 79 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 4:15 PM EDT | TSTM WND DMG | 3 Ne Otego, NY | MULTIPLE TREES AND WIRES DOWN, ALONG STATE HIGHWAY 7. |
| Jul 8, 4:20 PM EDT | TSTM WND DMG | 5 Ne Franklin, NY | AS PER DISPATCH FEED, MULTIPLE TREES DOWN INCLUDING BLOCKAGE OF HIGHWAY 28. POWER ALSO OUT IN THE VILLAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 140 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
320
WUUS51 KBGM 082009
SVRBGM
NYC025-077-082045-
/O.NEW.KBGM.SV.W.0049.200708T2009Z-200708T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
409 PM EDT Wed Jul 8 2020
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
South central Otsego County in central New York...
North central Delaware County in central New York...
* Until 445 PM EDT.
* At 409 PM EDT, a severe thunderstorm was located over West End, or
over Oneonta, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Oneonta, Meredith, West End, Meridale, Emmons and North Franklin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4248 7517 4252 7504 4232 7487 4231 7509
TIME...MOT...LOC 2009Z 323DEG 19KT 4246 7510
HAIL...1.00IN
WIND...60MPH
$$
HLC2 follow-up statements
232
WWUS51 KBGM 082024
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
424 PM EDT Wed Jul 8 2020
NYC025-077-082045-
/O.CON.KBGM.SV.W.0049.000000T0000Z-200708T2045Z/
Otsego NY-Delaware NY-
424 PM EDT Wed Jul 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTH CENTRAL OTSEGO AND NORTH CENTRAL DELAWARE COUNTIES...
At 424 PM EDT, a severe thunderstorm was located near Oneonta, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Oneonta, Meredith, Meridale, Emmons, North Franklin and West End.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4244 7515 4249 7501 4232 7487 4231 7509
TIME...MOT...LOC 2024Z 323DEG 19KT 4240 7503
HAIL...1.00IN
WIND...60MPH
$$
HLC696
WWUS51 KBGM 082037
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
437 PM EDT Wed Jul 8 2020
NYC025-077-082046-
/O.EXP.KBGM.SV.W.0049.000000T0000Z-200708T2045Z/
Otsego NY-Delaware NY-
437 PM EDT Wed Jul 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OTSEGO AND NORTH
CENTRAL DELAWARE COUNTIES WILL EXPIRE AT 445 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However heavy rain is still possible with this
thunderstorm.
LAT...LON 4244 7515 4249 7501 4232 7487 4231 7509
TIME...MOT...LOC 2036Z 323DEG 19KT 4235 7498
$$
HLCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:53 PM EDT, 16 minutes earlier.
Area forecast discussion, Jul 8, 3:53 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
353 PM EDT Wed Jul 8 2020
.SYNOPSIS...
Showers and thunderstorms will taper off this evening along a
weak cold front. High pressure builds into the region Thursday
with continued hot and humid conditions. An area of low
pressure will track up the east coast and another cold front
arrives from the west Friday. Additional thunderstorm chances
by this weekend from those features.
&&
.NEAR TERM /THROUGH THURSDAY NIGHT/...
353 pm update...
Main concerns in the near term remain focused on the
afternoon/evening scattered showers and thunderstorms into this
evening potentially again Thursday afternoon...along with the
persistent hot and humid conditions.
The Heat Advisory for the Finger Lakes and central southern tier
of NY continues...with an addition of Cortland, Chenango, and
Broome Counties for Thursday. Heat indices up to 95 in some
locations today, although not as widespread as previously
thought due to the amt of cloud cover this morning and the rapid
convective development this afternoon. Tomorrow should be a bit
different as the upper ridge axis builds directly overhead,
which should suppress cloud cover until later in the day and
allow for a longer period of solar heating. Heat index values
Thursday afternoon will climb into the 95 to 100 range.
As for the rest of today, a weak boundary will continue to drop
south/se across the region this evening and interact with a
slightly unstable air mass. A lack of upper level forcing and
weak wind flow throughout the column will allow for very
disorganized convection and numerous pulse-type cells. A line of
initially intense convection developed earlier along the nrn
Finger Lakes, but has since moved into an air mass that was
worked over this morning, and exhibited signs of significant
deterioration. Embedded cells still may be able to pulse up and
produce locally strong wind gusts, but the threat for severe
weather is very low. Heavy rain and localized flooding is the
main threat through this evening, especially if an area already
hit earlier today sees more rain.
The air mass behind the front tonight will be more stable with
the upper level ridge beginning to push in from the west and
applying large scale suppression to much of the region. Mild
overnight temperatures tonight will only drop into the mid 60s
to near 70.
The upper ridge will dominate much of the region into Thursday
and allow for mostly sunny to partly cloudy skies into the
afternoon before the afternoon cumulus field develops, along
with a few isolated popup showers and storms. The environment
will be similar to today, but the presence of the ridge will
likely keep any updrafts in the convection to a minimum.
Conditions stabilize again Thur night with overnight lows
dropping back into the 60s and lower 70s.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
353 pm update...
A coastal low will ride north along the east coast Friday and
usher in additional cloud cover along with additional chances
for showers and thunderstorms. Dew points will be in the 60s
again on Friday with temperatures back into the 90s, especially
the lake plain and into the central srn tier of NY. There may be
a need for another Heat Advisory Friday as heat indices will
climb back into the mid 90s.
The coastal low moves off the coast of New England Friday night
and early Saturday, which may allow the rain to persist into
Saturday morning. Much of the area will start to see a little
bit of a reprieve from the heat Saturday with temperatures only
into the 80s. Dew points will still climb into the 60s to near
70 though. A trailing low pressure system over the Great Lakes
will kick the coastal low to the e/ne, but also bring in
additional chances for showers and storms Saturday
afternoon/evening. Could possibly be widespread soaking rain for
much of the region...which would be a relief for some and more
than enough for others.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
The weekend continues to look unsettled due to an upper level
trough meandering over the northeast. Showers and thunderstorms
are expected again Sunday, especially during the afternoon when
the atmosphere is expected to destabilize. Increasing clouds
could hold temperatures in the middle 80s Sunday.
The main low will rotate into Nova Scotia by the start of the
new work week. Scattered thunderstorms will continue Monday
before the trough axis finally moves eastward Monday night.
Drier conditions and seasonable temperatures are forecast for
Tuesday.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Currently VFR conditions across the board. Area of showers and
storms that moved across the srn tier of NY and ne PA this
morning is finally tracking further east out of the region.
However, another round of convection is developing over wrn
NY/Finger Lakes and will increase in intensity and coverage
through the afternoon. Area terminals will be affected in
central NY between 19-22Z and about 21-24Z for KAVP. Gusty winds
and heavy rain will be the main threat. Winds under 10 knots
throughout the TAF period outside any thunderstorms. Storms will
weaken and move out of the area after 00Z. Patchy fog will
likely develop in areas that saw rain today...highest
probability will be KITH, KELM, KBGM and KAVP. Vsbys may drop to
IFR or worse at times between 10-13Z Thur morning. Conditions
recover to VFR after 14-15Z and remain VFR through the day.
Outlook...
Thursday afternoon through Saturday...mainly VFR with a chance
of brief restrictions due to afternoon showers and
thunderstorms. Chance of IFR valley fog at KELM each morning.
Sunday and Monday...VFR conditions expected with cooler and
drier air moving in. Still may see some afternoon showers and
storms.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...Heat Advisory until 8 PM EDT Thursday for NYZ009-015>018-
022>025-036-037-055.
Heat Advisory from 1 PM to 8 PM EDT Thursday for NYZ044-045-
056.
&&
SYNOPSIS...BJT
NEAR TERM...BJT
SHORT TERM...BJT/DJP
LONG TERM...DJP
AVIATION...BJT/MWGHazardous weather outlook, Jul 8, 3:16 PM EDT, 53 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 316 PM EDT Wed Jul 8 2020 NYZ015>018-022-091930- Yates-Seneca-Southern Cayuga-Onondaga-Steuben- 316 PM EDT Wed Jul 8 2020 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ009-023>025-036-037-055-091930- Northern Oneida-Schuyler-Chemung-Tompkins-Madison-Southern Oneida- Tioga- 316 PM EDT Wed Jul 8 2020 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. Scattered thunderstorms continue this afternoon and evening. A few storms have the potential to produce locally damaging winds, small hail and heavy rainfall. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ044-045-056-091930- Cortland-Chenango-Broome- 316 PM EDT Wed Jul 8 2020 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. Scattered thunderstorms continue this afternoon and evening. A few storms have the potential to produce locally damaging winds, small hail and heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ046-057-062-PAZ038>040-043-044-047-048-072-091930- Otsego-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming- Lackawanna-Luzerne-Pike-Southern Wayne- 316 PM EDT Wed Jul 8 2020 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Scattered thunderstorms continue this afternoon and evening. A few storms have the potential to produce locally damaging winds, small hail and heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 8, 3:25 PM EDT, 44 minutes before
Special Weather Statement National Weather Service Binghamton NY 325 PM EDT Wed Jul 8 2020 NYZ044-082000- Cortland NY- 325 PM EDT Wed Jul 8 2020 ...STRONG THUNDERSTORM WILL AFFECT...CENTRAL CORTLAND COUNTY UNTIL 400 PM EDT... At 325 PM EDT, Doppler radar was tracking a strong thunderstorm over McGraw, or near Cortland, moving southeast at 15 mph. Small hail and strong wind gusts will be possible with this storm. Locations impacted include... Cortland, Homer, McGraw, Freetown Corners and Mc Graw. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to minor flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4263 7618 4266 7605 4248 7599 4246 7613 TIME...MOT...LOC 1925Z 336DEG 13KT 4263 7607 HLC
Special weather statement, Jul 8, 3:30 PM EDT, 39 minutes before
Special Weather Statement National Weather Service Binghamton NY 330 PM EDT Wed Jul 8 2020 NYZ045-046-082000- Otsego NY-Chenango NY- 330 PM EDT Wed Jul 8 2020 ...STRONG THUNDERSTORM WILL AFFECT...WEST CENTRAL OTSEGO AND NORTHEASTERN CHENANGO COUNTIES UNTIL 400 PM EDT... At 330 PM EDT, Doppler radar was tracking a strong thunderstorm near North Norwich, or near Norwich, moving southeast at 15 mph. Small hail and strong wind gusts will be possible with this storm. Locations impacted include... Norwich, North Norwich, New Berlin, Morris, Gilbertsville, Lathams Corners, Holmesville, South New Berlin and Polkville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to minor flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4261 7557 4266 7539 4248 7516 4243 7550 TIME...MOT...LOC 1930Z 336DEG 13KT 4259 7544 HLC
Local storm report, Jul 8, 3:34 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
334 PM EDT WED JUL 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG CINCINNATUS 42.53N 75.88W
07/08/2020 CORTLAND NY 911 CALL CENTER
TREE ON WIRES ON TELEPHONE ROAD
&&
BGMSpecial weather statement, Jul 8, 3:44 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Binghamton NY
344 PM EDT Wed Jul 8 2020
NYZ044>046-056-057-082015-
Otsego NY-Chenango NY-Cortland NY-Broome NY-Delaware NY-
344 PM EDT Wed Jul 8 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHWESTERN
OTSEGO...NORTH CENTRAL BROOME...WEST CENTRAL DELAWARE...SOUTHEASTERN
CORTLAND AND CENTRAL CHENANGO COUNTIES UNTIL 415 PM EDT...
At 344 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Norwich to near Mc Donough to near Solon.
Movement was southeast at 20 mph.
Small hail and strong wind gusts will be possible with these storms.
Locations impacted include...
Norwich, Sidney, Guilford, Coventry, Greene, Oxford, Bainbridge,
Unadilla, Cincinnatus and Preston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4231 7518 4224 7562 4237 7601 4260 7606
4255 7577 4257 7544
TIME...MOT...LOC 1944Z 326DEG 16KT 4252 7545 4247 7575 4255 7604
HLCSpecial weather statement, Jul 8, 3:53 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Binghamton NY
353 PM EDT Wed Jul 8 2020
NYZ046-057-082030-
Otsego NY-Delaware NY-
353 PM EDT Wed Jul 8 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHERN OTSEGO AND
NORTHERN DELAWARE COUNTIES UNTIL 430 PM EDT...
At 353 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Summit to near Maryland to West End.
Movement was southeast at 15 mph.
Small hail and strong wind gusts will be possible with these storms.
Locations impacted include...
Oneonta, Davenport, Worcester, Maryland, Kortright, Meredith,
Stamford, Otego, Hobart and Gilbertsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4232 7464 4230 7520 4246 7536 4255 7491
4267 7464 4263 7463 4255 7468 4252 7471
4242 7461 4239 7452
TIME...MOT...LOC 1953Z 318DEG 14KT 4261 7464 4251 7485 4246 7512
HLCSpecial weather statement, Jul 8, 4:08 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Binghamton NY
408 PM EDT Wed Jul 8 2020
NYZ022-024-PAZ038-082045-
Steuben NY-Chemung NY-Bradford PA-
408 PM EDT Wed Jul 8 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...CHEMUNG...
SOUTHEASTERN STEUBEN AND NORTHWESTERN BRADFORD COUNTIES UNTIL 445 PM
EDT...
At 405 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Millport to near Elkland. Movement was
southeast at 15 mph.
Strong wind gusts to 40 mph will be possible with these storms. This
may be enough to cause minor damage to trees and power lines. A tree
was already reported down in Horseheads.
Locations impacted include...
Chemung, Elmira, Corning, Southport, Big Flats, Horseheads, Elmira
Heights, Caton, Ridgebury and Lindley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4230 7681 4228 7673 4225 7673 4223 7664
4224 7663 4221 7653 4216 7653 4215 7656
4204 7655 4180 7689 4200 7693 4200 7737
4203 7739
TIME...MOT...LOC 2005Z 316DEG 12KT 4228 7679 4193 7727
MDPThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 3:37 AM EDT | Heat Advisory | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Madison and 8 more | 40 hr |
| Jul 8, 11:29 AM EDT | Areal Flood Advisory | BGM | Sullivan | 3 hr |
| Jul 8, 1:43 PM EDT | Special Weather Statement | BGM | Onondaga | 32 min |
| Jul 8, 1:45 PM EDT | Special Weather Statement | BGM | Yates | 30 min |
| Jul 8, 2:07 PM EDT | Areal Flood Advisory | BGM | Sullivan | 96 min |
| Jul 8, 2:21 PM EDT | Areal Flood Advisory | BGM | Yates | 2 hr |
| Jul 8, 2:29 PM EDT | Special Weather Statement | BGM | Madison | 31 min |
| Jul 8, 2:38 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison | 19 min |
| Jul 8, 2:44 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga | 17 min |
| Jul 8, 2:52 PM EDT | Special Weather Statement | BGM | Otsego | 23 min |
| Jul 8, 3:05 PM EDT | Special Weather Statement | BGM | Chenango | 25 min |
| Jul 8, 3:10 PM EDT | Special Weather Statement | BGM | Schuyler | 35 min |
| Jul 8, 3:16 PM EDT | Special Weather Statement | BGM | Chenango | 29 min |
| Jul 8, 3:25 PM EDT | Special Weather Statement | BGM | Cortland | 35 min |
| Jul 8, 3:30 PM EDT | Special Weather Statement | BGM | Chenango | 30 min |
| Jul 8, 3:44 PM EDT | Special Weather Statement | BGM | Chenango | 31 min |
| Jul 8, 3:53 PM EDT | Special Weather Statement | BGM | Otsego | 37 min |
| Jul 8, 3:57 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 18 min |
| Jul 8, 4:08 PM EDT | Special Weather Statement | BGM | Chemung | 37 min |
| Jul 8, 4:14 PM EDT | Special Weather Statement | BGM | Delaware | 31 min |
| Jul 8, 4:34 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 26 min |
| Jul 8, 4:44 PM EDT | Special Weather Statement | BGM | Delaware | 31 min |
| Jul 8, 5:04 PM EDT | Special Weather Statement | BGM | Broome | 26 min |
| Jul 8, 5:11 PM EDT | Special Weather Statement | BGM | Delaware | 34 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.